MathSciNet Relay Station
MathSciNet bibliographic data
MR165243 (29 #2532) 35.53
Lax, Peter D. Development of singularities of solutions of nonlinear hyperbolic partial differential equations. J. Mathematical Phys. 5 1964 611–613.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement